# SDR SWAA2013032113987

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,620 hours, 23,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LANYARD OUT OF POSITION.  REPOSITIONED LANYARD PER AMM.
